# SDR GAIA03097

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND LEFT WING REAR SPAR VERTICAL STIFFENER CRACKED AT WS 556.  REF FASI N/R 53206, REPLACED STIFFENER PER B727 SRM 51-30-2.  (M)
